MathSciNet Relay Station
MathSciNet bibliographic data
MR1391475 81S20 (60H15 81T40)
Gątarek, Dariusz; Gołdys, Beniamin Existence, uniqueness and ergodicity for the stochastic quantization equation. Studia Math. 119 (1996), no. 2, 179–193.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement